# SDR 9612599907

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE AFT ENTRY DOOR UPPER LEFT DOOR STOP FITTING.  REPLACED FITTING PER SRM 51-10-2.
